MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS; TORIC IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS; TORIC IOLS
Model Number ZCT225
Medical Device Problem Codes Dent in Material (2526); Scratched Material (3020)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 03/06/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If implanted; give date: not applicable as the iol was not implanted.If explanted; give date: not applicable as the iol was not implanted.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported upon opening zct225 6.5 diopter intraocular lens (iol) was not in the reservoir of the lens cassette and the lens had scratches and dents.It was also reported outcome does not significantly interferes with activities of daily life and no further information is available.There is no patient contact, no serious patient injury, no medical complications, and there was no surgical intervention.No additional information was provided to johnson & johnson surgical vision.
 
Additional Manufacturer Narrative
Additional information: device available for evaluation: yes.Returned to manufacturer on: 07/24/2019.Device returned to manufacturer: yes.Device evaluated by manufacturer: yes.Device evaluation: the product was returned loose within its original box along with the daisy wheel and dfu.The lens was received stuck to the interior surface of the box.A visual inspection of the lens showed paper from the box stuck to the lens surfaces.The lens was cleaned with purified water and dried with compressed air to ease inspection.Minor physical damage in the form of scratches was observed on the optic and the edges of one haptic.The reported cosmetic and lens damaged issues are confirmed, however how and when the damage was introduced could not be determined.Since the lens was received opened, the packaging issue could not be confirmed.Manufacturing records review: the manufacturing records for the product were reviewed, the product was manufactured and released according to specification.Historical data analysis: a search revealed that no other complaints for this order number have been received.Conclusion: as a result, of the investigation there is no indication of a product malfunction or product quality deficiency.The reported issue was not verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.

Brand Name
TECNIS
Common Device Name
TORIC IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key8821703
Report Number3011852734-2019-00152
Device Sequence Number2838924
Product Code HQL
UDI-Device Identifier05050474552463
UDI-Public(01)05050474552463(17)211012
Combination Product (Y/N)Y
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/11/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/12/2021
Device Model NumberZCT225
Device Catalogue NumberZCT225U065
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/24/2019
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 06/28/2019
Supplement Date Received by Manufacturer07/24/2019
10/25/2020
Initial Report FDA Received Date07/24/2019
Supplement Report FDA Received Date08/15/2019
11/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA01/01/2005